All around my mouth is red and chapped. Am going on my 4th dosage at 50,000 units. Have to take this side for 3 months then daily. My level was 15. Was always tired no energy depressed. I'm still feeling this way and I hope it will get better because I'm sleeping to like 2 days and then I'm up for a day. It is very frustrating going through this. I'm U ever gonna feel better?
sdarden; This is a high dose which is prescription only. First, make sure you're taking it right are you sure it is 1 daily or is it 1 a week or one a month. Most of what you're saying is listed as side effects write them down and call the doctor today and let them know what is going on. And remember if you are taking anything over the counter you must always tell your pharmacist or doctor both what all you are taking be it a vitamin or natural products etc there are many interactions but you could be having side effects from this give your doctor a call today. please Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2012 • 1 answer
Posted 13 May 2014 • 1 answer
Posted 10 Nov 2015 • 0 answers
Posted 23 Oct 2017 • 1 answer
Posted 7 Dec 2017 • 1 answer